# SDR AALA202112124852

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 58,205 hours, 26,538 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT DOOR INDICATION OPEN DURING FLIGHT. CABIN PRESSURE NORMAL. FOUND LEFT EMERGENCY EXIT HATCH COVER FOR HANDLE OUT OF POSITION. REMOVED AND RE-INSTALLED COVER FLAP IAW AMM 25-23-47-400-001A.
